Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

What is the remedy for pimple on the bottom of the breast that has a smelly discharge ?

I have this thing on the bottom of my right breast . Its like a pimple but never comes to a head and is sort of flat. Anyways I have had it for a year and it smells horrible. I am very top heavy so i sweat a lot in my bra seeing as i live in the south and its hot most of the year. If i squeeze on it a liquid will come out that smells really bad and it never goes away. It doesnt hurt, its not hard, I dont know what it is. Can you help?
Asked On : Wed, 11 Apr 2012
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Cosmetic & Plastic Surgeon 's  Response
dear maam, you are suffering from intertrigo of mammary region which occurs due to excessive sweating over heavy breasts. You must consider breast reduction by plastic surgery and then only any local cream will help getting rid of this pimple. regards.
Answered: Tue, 17 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor